MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® DUAL CONNECTOR TO TWO PIN PLUG, MONITOR CABLE; TEMPERATURE SENSING EXTENSION CORD

C.R. BARD, INC. (COVINGTON) -1018233 BARD® DUAL CONNECTOR TO TWO PIN PLUG, MONITOR CABLE; TEMPERATURE SENSING EXTENSION CORD
Catalog Number 153624HM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the temperature sensing extension cord in the box was bent.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device met relevant specifications.Visual evaluation of the returned sample noted one opened (without original packaging), used extension cord.Visual inspection of the sample noted no bend observed on the extension cord.No root cause could be found because the reported event was unconfirmed.The device history record review was not required as the reported event was unconfirmed.The labeling review was not required as the reported event was unconfirmed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
BARD® DUAL CONNECTOR TO TWO PIN PLUG, MONITOR CABLE
Common Device Name
TEMPERATURE SENSING EXTENSION CORD
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17491025
Report Number1018233-2023-05964
Device Sequence Number7872142
Product Code EZL
UDI-Device Identifier00801741045899
UDI-Public(01)00801741045899
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153624HM
Device Lot NumberNGGX3171
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer11/03/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown